# SDR AALA2020090869030

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 13,246 hours, 1,738 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAXI, FLIGHT CREW REPORTED WINDSHEAR ALERT FAULT.  TAKE-OFF ATTEMPTED TWICE AND ABORTED, BUT CREW REPORTS SPEED AT ABOUT 5KTS. AIRCRAFT RETURNED TO GATE. ACCOMPLISHED OPERATIONAL TEST ON L+R ISS WEATHER RADAR SYTEM PER AMM 34-42-00-21A-A, NO FAULTS, ALL INDICATIONS NORMAL..
